MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR METAL SKULL; ICP MICROSENSORS (3T)

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN MICROSENSOR METAL SKULL; ICP MICROSENSORS (3T)
Model Number 626638US
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported a codman microsensor (id 626638us) was placed and working fine.Then the waveform went flat and icp reading was more than 350.Medical staff went through all troubleshooting techniques and nothing resolved the issue.There were no cords to switch out so this may be an issue with the cords, but the nurses are convinced it may be an "esd" issue.The sensor was removed due to failure.The patient current condition is stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor (b)(4) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to incorrect set-up of device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN MICROSENSOR METAL SKULL
Common Device Name
ICP MICROSENSORS (3T)
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15407051
Report Number3013886523-2022-00414
Device Sequence Number5894890
Product Code GWM
UDI-Device Identifier10381780514534
UDI-Public10381780514534
Combination Product (Y/N)N
PMA/510(K) Number
K153347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number626638US
Device Catalogue Number626638US
Device Lot Number4850527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/04/2022
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIRECTLINK ICP MONITOR.
Patient SexUnknown